Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Get boils every after having sex with my partner. Boils are due to staphylococcus infection in skin. How this two are related?

I got boils every after having sex with my partner. Now, Im afraid to get in contact with him, but I cant explain it to him why I m avoiding having contact. It s been two months that I haven t slept with him, and now I dont have boils. I know that boils are results of staphylococcus infection in the skin, but I dont understand the connection of having it after sexual contact.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  1234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
It should be confirmed that you are having boils or not.
If they are coming only after sexual contact,it can be Herpes genitalis infection.It is a viral infection.
Boils are not sexually transmitted.
Please meet your Dermatologist and confirm the diagnosis.Unless the lesions are seen,correct diagnosis cannot be made
Wish you good health.
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor